Distance measures for Interval Type-2 fuzzy numbers

Juan Carlos Figueroa-García, Yurilev Chalco-Cano, Heriberto Román-Flores

Research output: Contribution to journalArticle

  • 24 Citations

Abstract

This paper shows some distance measures for comparing Interval Type-2 fuzzy numbers. In addition, some definitions about ordering of Interval Type-2 fuzzy numbers based on their centroids, are provided. Some numerical examples are given, and some interpretation issues are explained.

LanguageEnglish
Pages93-102
Number of pages10
JournalDiscrete Applied Mathematics
Volume197
DOIs
Publication statusPublished - Dec 31 2015

Fingerprint

Distance Measure
Fuzzy numbers
Interval
Centroid
Numerical Examples
Interpretation

Keywords

  • Fuzzy ordering
  • Interval Type-2 fuzzy numbers
  • Minkowski distance
  • α-cuts

ASJC Scopus subject areas

  • Applied Mathematics
  • Discrete Mathematics and Combinatorics

Cite this

Distance measures for Interval Type-2 fuzzy numbers. / Figueroa-García, Juan Carlos; Chalco-Cano, Yurilev; Román-Flores, Heriberto.

In: Discrete Applied Mathematics, Vol. 197, 31.12.2015, p. 93-102.

Research output: Contribution to journalArticle

Figueroa-García, Juan Carlos ; Chalco-Cano, Yurilev ; Román-Flores, Heriberto. / Distance measures for Interval Type-2 fuzzy numbers. In: Discrete Applied Mathematics. 2015 ; Vol. 197. pp. 93-102.
@article{49c780ce7a84403f8e5428ed66a60a2d,
title = "Distance measures for Interval Type-2 fuzzy numbers",
abstract = "This paper shows some distance measures for comparing Interval Type-2 fuzzy numbers. In addition, some definitions about ordering of Interval Type-2 fuzzy numbers based on their centroids, are provided. Some numerical examples are given, and some interpretation issues are explained.",
keywords = "Fuzzy ordering, Interval Type-2 fuzzy numbers, Minkowski distance, α-cuts",
author = "Figueroa-Garc{\'i}a, {Juan Carlos} and Yurilev Chalco-Cano and Heriberto Rom{\'a}n-Flores",
year = "2015",
month = "12",
day = "31",
doi = "10.1016/j.dam.2014.11.016",
language = "English",
volume = "197",
pages = "93--102",
journal = "Discrete Applied Mathematics",
issn = "0166-218X",
publisher = "Elsevier",

}

TY - JOUR

T1 - Distance measures for Interval Type-2 fuzzy numbers

AU - Figueroa-García, Juan Carlos

AU - Chalco-Cano, Yurilev

AU - Román-Flores, Heriberto

PY - 2015/12/31

Y1 - 2015/12/31

N2 - This paper shows some distance measures for comparing Interval Type-2 fuzzy numbers. In addition, some definitions about ordering of Interval Type-2 fuzzy numbers based on their centroids, are provided. Some numerical examples are given, and some interpretation issues are explained.

AB - This paper shows some distance measures for comparing Interval Type-2 fuzzy numbers. In addition, some definitions about ordering of Interval Type-2 fuzzy numbers based on their centroids, are provided. Some numerical examples are given, and some interpretation issues are explained.

KW - Fuzzy ordering

KW - Interval Type-2 fuzzy numbers

KW - Minkowski distance

KW - α-cuts

UR - http://www.scopus.com/inward/record.url?scp=84929127037&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84929127037&partnerID=8YFLogxK

U2 - 10.1016/j.dam.2014.11.016

DO - 10.1016/j.dam.2014.11.016

M3 - Article

VL - 197

SP - 93

EP - 102

JO - Discrete Applied Mathematics

T2 - Discrete Applied Mathematics

JF - Discrete Applied Mathematics

SN - 0166-218X

ER -